ITEM METADATA RECORD
Title: The uniqueness of polynomial crystallographic actions
Authors: Benoist, Y *
Dekimpe, Karel * # ×
Issue Date: Mar-2002
Publisher: Springer-verlag
Series Title: Mathematische annalen vol:322 issue:3 pages:563-571
Abstract: Let Gamma be a polycyclic-by-finite group. It is proved in [8] that Gamma admits a polynomial action of buunded degree on R-n which is properly discontinuous and such that the quotient Gamma\R-n is compact. We prove here that such an action is unique LIP to conjugation by a polynomial transformation of R-n.
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science